Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

AHA 10% Test - Overnight Rash - November 26, 2017

I tested the AHA 10% last night - this is what happened. The AHA 10% definitely caused this horrible rash overnight. I applied my Protopic prescription from August - hopefully it takes care of it soon. 

I cannot warn anyone enough against using the AHA product - it is not worth it! This company also refuses to issue me a refund since I purchased the AHA more than 60 days ago. 


    From the album:

    Acne.org Experience - Caution!

    • 12 pictures
    • 0 comments
    • 1 image comment

    Photo Information for AHA 10% Test - Overnight Rash - November 26, 2017


    Recommended Comments

    Thanks for your story.
    unfortunately it happened, but luckily you didnt get any permanent damage.
    how long did your dermatitis last?
    did you feel any pain under the skin barrier?
    and How long did you use the steroid creme?

    Share this comment


    Link to comment

    Join the conversation

    You can post now and register later. If you have an account, sign in now to post with your account.

    Add a comment...

    ×   Pasted as rich text.   Paste as plain text instead

      Only 75 emoji are allowed.

    ×   Your link has been automatically embedded.   Display as a link instead

    ×   Your previous content has been restored.   Clear editor

    ×   You cannot paste images directly. Upload or insert images from URL.

    ×